Journal of Mathematics and Statistics

4D N = 1 Supersymmetric Yang-Mills Theories on Kahler-Ricci Soliton

Bobby Eka Gunara

DOI : 10.3844/jmssp.2012.441.445

Journal of Mathematics and Statistics

Volume 8, Issue 4

Pages 441-445

Abstract

In this study we consider four dimensional N = 1 supersymmetric gauge Yang-Mills theory whose complex scalar manifold is Kahler and deforms with respect to a real parameter. The deformation of the geometry is governed by Kahler-Ricci flow equation. This setup implies that some couplings such as shifting quantities, momentum maps and the scalar potential turn out to be evolved with respect to the flow parameter. We also discuss deformation of vacuum structures of the theory in the context of Morse theory.

Copyright

© 2012 Bobby Eka Gunara. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.